# SDR SWAA2023021000055

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 62,202 hours, 36,944 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12DEF SEATS WILL NOT STAY UPRIGHT WHEN OCCUPIED. ROW IS UNUSABLE.<[01] PERFORMED PASSENGER SEAT RECLINE RESTRICTION CHECK AT ROW 12DEF AND ADJUSTMENT PER AMM 25-22-00
